Alert archive / Colorado / Flash Flood Warnings in 2009
Flash Flood Warning 16, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 8, 2009, 11:47 PM MDT for Weld County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2009, 11:47 PM MDT (05:47 UTC)
- Expired
- Aug 9, 2009, 2:45 AM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Weld County, CO
The radar
The Denver radar (KFTG), 71 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 5.8 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 3551 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KBOU 090547 FFWBOU COC123-090845- /O.NEW.KBOU.FF.W.0016.090809T0547Z-090809T0845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 1147 PM MDT SAT AUG 8 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL WELD COUNTY IN NORTHEAST COLORADO * UNTIL 245 AM MDT * AT 1146 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MILLIKEN...OR 10 MILES SOUTHWEST OF GREELEY. THIS STORM WAS MOVING NORTHEAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILLIKEN... LUCERNE...JOHNSTOWN...EVANS AND GREELEY. DOPPLER RADAR ESTIMATES THAT AROUND 2 INCHES OF RAIN HAS FALLEN FROM THIS STORM IN THE LAST 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DO NOT DROWN. && LAT...LON 4053 10469 4044 10459 4022 10488 4030 10496 $$
2 follow-up statements
000
WGUS75 KBOU 090607
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1207 AM MDT SUN AUG 9 2009
COC123-090845-
/O.CON.KBOU.FF.W.0016.000000T0000Z-090809T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
1207 AM MDT SUN AUG 9 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM MDT FOR WEST
CENTRAL WELD COUNTY...
AT 1206 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS NORTHEAST OF MILLIKEN TO NEAR
GREELEY MOVING NORTHEAST AT 10 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLIKEN...LUCERNE...JOHNSTOWN...EVANS AND GREELEY.
DOPPLER RADAR ESTIMATES ROM 2 TO 3 INCHES INCHES OF RAIN MAY HAVE
FALLEN FROM THESE STORMS IN THE LAST HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.
&&
LAT...LON 4053 10469 4044 10459 4034 10473 4022 10488
4030 10496
$$000
WGUS75 KBOU 090702
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
102 AM MDT SUN AUG 9 2009
COC123-090845-
/O.CON.KBOU.FF.W.0016.000000T0000Z-090809T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WELD CO-
102 AM MDT SUN AUG 9 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM MDT FOR WEST
CENTRAL WELD COUNTY...
AT 100 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH HEAVY RAIN NEAR GREEELY. THIS STORM WAS MOVING
NORTHEAST AT 10 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILLIKEN...LUCERNE...JOHNSTOWN...EVANS AND GREELEY.
TRAINED WEATHER SPOTTERS REPORT THAT 3 INCHES OF RAIN HAS FALLEN IN
AND AROUND THE GREELEY AREA TONIGHT. ALSO LAW ENFORCEMENT REPORTS
QUITE A BIT OF STREET FLOODING WITH SOME ROADS CLOSED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.
&&
LAT...LON 4053 10469 4044 10459 4034 10473 4022 10488
4030 10496
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 2:50 PM MDT, 8 hours 57 minutes earlier.
Area forecast discussion, Aug 8, 2:50 PM MDT, 8 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 250 PM MDT SAT AUG 8 2009 .SHORT TERM...SURFACE COLD FRONT MOVED SOUTHWARD ACROSS THE PLAINS EARLY THIS AM AS LOW LVL MOISTURE WAS REPLENISHED AS DEWPOINTS CLIMBED BACK INTO THE UPPER 40S AND 50S. SOME OF THE MOISTURE HAS MIXED OUT AGAIN...ESP SOUTH OF DENVER WITH DEWPOINTS BACK INTO THE UPPER 30S. AFTER A BONE DRY AIRMASS TO START THE DAY...PW VALUES ARE BACK ON THE RISE...WITH READINGS NOW BACK UP AROUND 6/10 OF AN INCH OVER THE NRN FRONT RANGE. MODELS INDICATE THIS WILL APPROACH AN INCH AGAIN BY THIS EVENING. WATER VAPOR IMAGERY SHOWING A DECENT UPPER LEVEL WAVE ACROSS SOUTH CENTRAL UTAH...WHICH WILL ALSO SWING ACROSS NRN CO THIS EVENING PROVIDING MODEST ASCENT ACROSS THE AREA ALONG WITH A 90KT JET ORIENTED SW-NE ACROSS WESTERN COLORADO. FORECAST SOUNDINGS SHOW CAPES OF 800-1500J/KG ACROSS THE PLAINS THIS EVENING. AS THE LOW LVL FLOW SHIFTS SOUTHEAST THIS AFTN...BOTH NAM/RUC INDICATE SOME CONVERGENCE AS INITIAL OUTFLOW FROM THE FOOTHILLS MEETS THE SERLY FLOW AND MAY SPARK SOME STORMS FROM DENVER AND EXTENDING NORTHEAST INTO THE PLAINS. GIVEN ABOVE INGREDIENTS...A FEW SEVERE STORMS POSSIBLE WITH THE BIGGEST THREAT OF LARGE HAIL AND DAMAGING WINDS. SOME STRATUS/FOG ALSO POSSIBLE LATER TNT/SUN AM AS LOW LVL MSTR WILL CONTINUE TO INCREASE FOLLOWING EVENING CONVECTION AND UPPER SUPPORT SHOULD KEEP SOME STORMS GOING PAST MIDNIGHT. THERE IS SOME INITIAL SUBSIDENCE SUN AM BEFORE NEXT WAVE MOVES IN WITH SOME WEAK ASCENT BY LATE IN THE DAY. AS MOISTURE REMAINS IN PLACE...ANOTHER ROUND OF LATE DAY STORMS LOOKS POSSIBLE...AGAIN SOME MAY BE SEVERE WITH SFC BASED CAPES OVER 1000J/KG AND CONTINUED STRONG SW MID-UPR LVL FLOW. .LONG TERM...A SLOW MOVING UPPER LEVEL DISTURBANCE WILL PASS TO THE NORTHEAST SUNDAY EVENING. ALTHOUGH THE MID AND UPPER LEVELS WILL BE DRY THERE WILL STILL BE SUFFICIENT BOUNDARY LAYER MSTR FOR MORE TSTMS THROUGH SUNDAY EVENING. THERE MAY STILL BE SOME LINGERING UPPER LEVEL SUPPORT AS WELL WITH AN EXITING JET. LATE SUNDAY NIGHT INTO MONDAY MORNING...THERE WILL BE A SHORT WAVE RIDGE PLACE MONDAY MORNING WITH A WESTERLY FLOW ALOFT OVER THE CWFA. A DISTURBANCE EMBEDDED IN THE FLOW ALOFT IS PROGGED TO MOVE ACRS NRN CO IN THE 18Z-00Z TIME FRAME. FCST CAPES VERY FVBL FOR ANOTHER ROUND OF LATE AFTN AND EVENING THUNDERSTORMS WITH VALUES IN THE 1100-1700 J/KG RANGE. PRECIPITABLE WATER STILL AROUND .80 INCHES WITH STORM MOTIONS LESS THAN 10 KTS...SO THE THREAT OF TSTMS PRODUCING HEAVY RAIN WILL RMN IN THE PICTURE AS WELL. MID LEVEL SHUD RMN RELATIVELY COOL SO NO CAP TO HINDER AFTN/EVNG CONVECTION. THE LOWER LEVELS ARE PROGGED DRY OUT THROUGH THE REST OF THE WEEK. THE UPPER RIDGE WILL REBUILD OVER THE DESERT SOUTHWEST WITH WARMER AND APPARENTLY DRIER CONDITIONS RETURNING. WL KEEP ISOLD POPS IN THE GRIDS IN AFTN/EVNG EACH DAY TO ACCOUNT FOR ANY SUBTROPICAL MSTR TRAPPED UNDER THE RIDGE. && .AVIATION...SFC WINDS WILL CONTINUE FROM THE SOUTHEAST THIS AFTN WITH THUNDERSTORM COVERAGE MAINLY FROM 23-04Z WITH SOME ILS APPROACHES. SOME STRATUS/FO0G ALSO POSSIBLE LATER TNT/EARLY SUNDAY WITH IFR/MVFR CIGS/VSBYS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. ENTREKIN/COOPER
Hazardous weather outlook, Aug 8, 10:47 AM MDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1047 AM MDT SAT AUG 08 2009 COZ030>051-091200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1047 AM MDT SAT AUG 08 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE FRONT RANGE FOOTHILLS...PALMER DIVIDE AND ADJACENT PLAINS LATER THIS AFTERNOON...THEN SPREAD ACROSS THE REST OF NORTHEAST COLORADO THIS EVENING. THE STORMS WILL BECOME MORE NUMEROUS THIS EVENING...WHILE A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A COLD FRONT MOVED SOUTHWARD ACROSS NORTHEAST COLORADO THIS MORNING WHICH HELPED TO REPLENISH LOW LEVEL MOISTURE LEVELS ACROSS THE PLAINS. AN UPPER LEVEL DISTURBANCE WILL ALSO MOVE ACROSS THE REGION THIS EVENING WHICH WILL ENHANCE THUNDERSTORM DEVELOPMENT. WEST OF THE CONTINENTAL DIVIDE...THE AIRMASS IS MUCH DRIER...WITH ONLY ISOLATED STORMS THIS EVENING WITH GUSTY WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MOISTURE LINGERING OVER NORTHEAST COLORADO ON SUNDAY AFTERNOON WILL COMBINE WITH DAYTIME HEATING...AND A WEAK UPPER LEVEL DISTURBANCE MOVING OVER THE STATE...TO PRODUCE SOME STRONG THUNDERSTORMS ON THE PLAINS IN THE AFTERNOON AND EARLY EVENING. THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE HAIL AND GUSTY WINDS...BUT MAY ALSO BE SLOW MOVING AND CAPABLE OF PRODUCING HEAVY RAINFALL. WARM TEMPERATURES AND A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ARE ALSO EXPECTED TO CONTINUE THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE FRONT RANGE AND PLAINS AFTER 4 PM. ENTREKIN/COOPER
In the hours before
Local storm report, Aug 8, 11:08 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1108 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL 5 NNE HILLROSE 40.39N 103.47W
08/08/2009 M1.75 INCH MORGAN CO TRAINED SPOTTER
1106 PM HAIL 2 SSW GREELEY 40.39N 104.75W
08/08/2009 M1.00 INCH WELD CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Aug 8, 11:09 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
1109 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 4 NNE KEOTA 40.76N 104.05W
08/08/2009 M1.75 INCH WELD CO TRAINED SPOTTER
0804 PM HAIL E SEVERANCE 40.52N 104.85W
08/08/2009 M0.75 INCH WELD CO PUBLIC
0842 PM HAIL LONGMONT 40.17N 105.11W
08/08/2009 M0.75 INCH BOULDER CO PUBLIC
0902 PM TORNADO 5 N NEW RAYMER 40.68N 103.83W
08/08/2009 WELD CO OFFICIAL NWS OBS
0907 PM HAIL 9 W PEETZ 40.97N 103.29W
08/08/2009 M1.00 INCH LOGAN CO TRAINED SPOTTER
0910 PM HAIL 10 E PLATTEVILLE 40.22N 104.63W
08/08/2009 M0.88 INCH WELD CO STORM CHASER
0925 PM HAIL 2 N PEETZ 40.99N 103.12W
08/08/2009 M1.75 INCH LOGAN CO TRAINED SPOTTER
0930 PM HAIL NNW PEETZ 40.96N 103.12W
08/08/2009 M1.00 INCH LOGAN CO TRAINED SPOTTER
1010 PM HAIL 5 N WIGGINS 40.30N 104.07W
08/08/2009 M4.25 INCH MORGAN CO FIRE DEPT/RESCUE
1010 PM HAIL 3 N WIGGINS 40.27N 104.07W
08/08/2009 M2.75 INCH MORGAN CO FIRE DEPT/RESCUE
1010 PM HAIL 3 E WIGGINS 40.23N 104.02W
08/08/2009 M1.75 INCH MORGAN CO FIRE DEPT/RESCUE
1011 PM HAIL 5 NE WIGGINS 40.27N 104.00W
08/08/2009 M1.75 INCH MORGAN CO TRAINED SPOTTER
1014 PM HAIL 4 S GOODRICH 40.30N 104.06W
08/08/2009 M1.75 INCH MORGAN CO TRAINED SPOTTER
1025 PM HAIL 4 ESE WELDONA 40.33N 103.89W
08/08/2009 M1.75 INCH MORGAN CO TRAINED SPOTTER
1025 PM HAIL 1 SW FORT MORGAN 40.25N 103.81W
08/08/2009 M1.00 INCH MORGAN CO TRAINED SPOTTER
1029 PM HAIL 5 E FORT MORGAN AIRPORT 40.33N 103.70W
08/08/2009 E1.50 INCH MORGAN CO TRAINED SPOTTER
1034 PM HAIL 5 NNE FORT MORGAN 40.33N 103.75W
08/08/2009 M4.25 INCH MORGAN CO TRAINED SPOTTER
1104 PM HAIL 5 NNE HILLROSE 40.39N 103.47W
08/08/2009 M1.75 INCH MORGAN CO TRAINED SPOTTER
1106 PM HAIL 2 SSW GREELEY 40.39N 104.75W
08/08/2009 M1.00 INCH WELD CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Aug 8, 11:23 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1123 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL GREELEY 40.42N 104.74W
08/08/2009 M0.88 INCH WELD CO AMATEUR RADIO
1120 PM HAIL 1 WNW GREELEY 40.43N 104.76W
08/08/2009 M0.75 INCH WELD CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Aug 8, 11:27 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1127 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HAIL 2 ENE GREELEY 40.43N 104.72W
08/08/2009 M1.25 INCH WELD CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Aug 8, 11:34 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1134 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM HAIL 2 ENE GREELEY 40.43N 104.72W
08/08/2009 M1.50 INCH WELD CO TRAINED SPOTTER
&&
BLOUISLocal storm report, Aug 8, 11:38 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1138 PM MDT SAT AUG 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL 1 WNW GREELEY 40.43N 104.76W
08/08/2009 M1.25 INCH WELD CO TRAINED SPOTTER
&&
BLOUISThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:24 PM MDT | Special Weather Statement | BOU | Larimer | 36 min |
| Aug 8, 6:34 PM MDT | Special Weather Statement | BOU | Weld | 26 min |
| Aug 8, 6:58 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 2 hr |
| Aug 8, 7:09 PM MDT | Special Weather Statement | BOU | Weld | 36 min |
| Aug 8, 7:11 PM MDT | Special Weather Statement | BOU | Weld | 34 min |
| Aug 8, 7:35 PM MDT | Special Weather Statement | BOU | Weld | 25 min |
| Aug 8, 7:39 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 36 min |
| Aug 8, 8:10 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 35 min |
| Aug 8, 8:45 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 45 min |
| Aug 8, 8:49 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 26 min |
| Aug 8, 9:15 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 30 min |
| Aug 8, 9:48 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 42 min |
| Aug 8, 10:27 PM MDT | Tornado Warning | BOU | Morgan | 48 min |
| Aug 8, 10:52 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 38 min |
| Aug 8, 10:57 PM MDT | Tornado Warning | BOU | Logan, Washington | 48 min |
| Aug 8, 11:14 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Aug 8, 11:17 PM MDT | Areal Flood Advisory | BOU | Weld | 88 min |
| Aug 9, 12:01 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 29 min |
| Aug 9, 12:05 AM MDT | Severe Thunderstorm Warning | BOU | Logan | 25 min |
| Aug 9, 1:33 AM MDT | Areal Flood Advisory | BOU | Morgan | 87 min |
| Aug 9, 2:29 AM MDT | Flash Flood Warning | BOU | Weld | 91 min |
| Aug 9, 4:50 PM MDT | Special Weather Statement | BOU | Logan | 25 min |
| Aug 9, 5:30 PM MDT | Special Weather Statement | BOU | Logan | 30 min |
| Aug 9, 5:39 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 51 min |
Nearby
Flash Flood Warnings in Colorado, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.